Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 8, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 7, 2006, 5:07 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 5:07 PM CDT (22:07 UTC)
- Expired
- Apr 7, 2006, 5:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
Counties Colbert County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:17 PM CDT | HAIL 1.75 | 5 W Cherokee, AL | NEAR THE MS-AL STATE LINE. |
| Apr 7, 5:20 PM CDT | FUNNEL CLOUD | 4 S Cherokee, AL | THROUGH COLBERT EMA. |
| Apr 7, 5:35 PM CDT | HAIL 0.5 | Waterloo, AL | DIME SIZE HAIL. |
| Apr 7, 5:41 PM CDT | TORNADO | N Cherokee, AL | ON THE GROUND 1/4 MILE NORTH OF CHEROKEE. |
| Apr 7, 5:55 PM CDT | FUNNEL CLOUD | S Cherokee, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 11:34 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1512 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 072207
TORHUN
ALC033-077-072245-
/O.NEW.KHUN.TO.W.0008.060407T2207Z-060407T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA
LAUDERDALE COUNTY IN NORTHWEST ALABAMA
* UNTIL 545 PM CDT
* AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES WEST OF
CHEROKEE...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
8 MILES NORTHWEST OF MARGERUM BY 525 PM CDT
WATERLOO BY 535 PM CDT
WRIGHT BY 540 PM CDT
8 MILES WEST OF THREET BY 545 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 70
MPH...EVEN OUTSIDE OF THE TORNADO AREA.
LAT...LON 3499 8816 3488 8808 3464 8811 3468 8781
3488 8774 3501 8786 3501 8818
$$
DJN2 follow-up statements
000
WWUS54 KHUN 072220
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
518 PM CDT FRI APR 7 2006
ALC033-077-072245-
/O.CON.KHUN.TO.W.0008.000000T0000Z-060407T2245Z/
LAUDERDALE AL-COLBERT AL-
518 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR COLBERT
AND LAUDERDALE COUNTIES...
AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 13 MILES WEST OF
MARGERUM...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MARGERUM.
RIVERTON.
WATERLOO.
WRIGHT.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS....EVEN OUTSIDE OF THE
TORNADO THREAT AREA.
AT 516 PM...A STORM SPOTTER REPORTED GOLF BALL SIZE HAIL JUST WEST
OF CHEROKEE IN COLBERT COUNTY.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3499 8816 3488 8808 3464 8811 3468 8781
3488 8774 3501 8786 3501 8818
$$
CBD000
WWUS54 KHUN 072230
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
528 PM CDT FRI APR 7 2006
ALC033-077-072245-
/O.CON.KHUN.TO.W.0008.000000T0000Z-060407T2245Z/
LAUDERDALE AL-COLBERT AL-
528 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR COLBERT
AND LAUDERDALE COUNTIES...
AT 526 PM CDT...TRAINED WEATHER SPOTTERS AND MEDIA PERSONNEL
REPORTED A FUNNEL CLOUD 3 MILES WEST SOUTHWEST OF CHEROKEE. DOPPLER
RADAR ALSO INDICATED STRONG ROTATION NEAR MT HESTER...MOVING EAST AT
40 MPH.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTON.
PRIDE LANDING.
OAKLAND.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS....EVEN OUTSIDE OF THE
TORNADO THREAT AREA.
AT 516 PM...A STORM SPOTTER REPORTED GOLF BALL SIZE HAIL JUST WEST
OF CHEROKEE IN COLBERT COUNTY.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3499 8816 3488 8808 3464 8811 3468 8781
3488 8774 3501 8786 3501 8818
$$
CBDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 4:50 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 7, 4:50 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 450 PM CDT FRI APR 7 2006 .MESOSCALE UPDATE... EXPLOSIVE DEVELOPMENT IN MS IS NOW UNDERWAY WITH SEVERAL HAIL CORES. THIS CONVECTION WILL BE MOVING NE INTO NW AL OVER THE NEXT 1-3 HOURS. A COUPLE OF CELLS HAVE ALSO ATTEMPTED TO GROW IN FRANKLIN AND COLBERT COUNTIES...BUT STRUGGLING SO FAR. HOWEVER..THESE MAY CONTINUE TO INCREASE BEFORE MOVING RAPIDLY NE THROUGH LAUDERDALE COUNTY OVER THE NEXT 30-45 MINUTES WITH SMALL HAIL QUITE POSSIBLE. THE TORNADIC ENVIRONMENT STILL LOOKS VERY GOOD OVER NW AL. CURRENT KHTX HODOGRAPH SUGGESTS SPLITTING SUPERCELLS. 0-1KM EHIS HAVE INCREASED TO 2-3 UNITS...WITH SIG TOR PARAMETER INCREASING TO 4 UNITS BULLSEYED IN NW AL. ANY RIGHT MOVING STORM IN THIS AREA WILL HAVE A HIGH TORNADO POTENTIAL GIVEN LOWERING LFC HEIGHTS AND 0-3KM CAPE AROUND 75 J/KG. THIS POTENTIAL IS ESPECIALLY HIGH IF THESE CURRENT CELLS LEAVE SMALL SCALE BOUNDARIES TO INTERACT WITH NEW UPDRAFTS CROSSING THEM. THE WIDESPREAD ACTIVITY IN MIDDLE TN COULD ALSO DROP A COLD POOL FURTHER S INTO THE AREA FURTHER INCREASING REDEVELOPMENT...TRAINING...AND HEAVY RAINFALL LATER THIS EVENING. && KULA
Hazardous weather outlook, Apr 7, 2:20 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 220 PM CDT FRI APR 7 2006 ALZ001>010-016-TNZ076-096-097-080100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 220 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... TORNADO WATCHES ARE IN EFFECT UNTIL 8 PM CDT FOR ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE...EXCEPT DEKALB...JACKSON AND MARSHALL COUNTIES. THE ATMOSPHERE SO FAR THIS AFTERNOON HAS BEEN CAPPED...PREVENTING THUNDERSTORMS FROM FORMING. CURRENT TRENDS INDICATE THAT THE CAP IS BEGINNING TO ERODE...AND WILL ALLOW THUNDERSTORM DEVELOPMENT TO BEGIN LATER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST ALABAMA BETWEEN 3 AND 4 PM...SPREADING EASTWARD INTO THE I-65 CORRIDOR AND HUNTSVILLE/DECATUR METRO AREA BETWEEN 4 AND 6 PM. STORMS MAY NOT REACH PORTIONS OF NORTHEAST ALABAMA UNTIL AFTER 6 PM. THE GREATEST THREAT OF SEVERE WEATHER IS STILL EXPECTED BETWEEN 3 PM AND MIDNIGHT. SOME OF THESE STORMS WILL BECOME SUPERCELLS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY STRONG TORNADOES. OVERNIGHT AND THROUGH SATURDAY MORNING...THESE SUPERCELL STORMS WILL EVENTUALLY CONSOLIDATE INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS. THIS LINE WILL MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE HAIL. HOWEVER...CONTINUOUS DEVELOPMENT OF THUNDERSTORMS OVER THE SAME AREAS WILL BRING A THREAT OF SIGNIFICANT HEAVY RAINFALL AND POSSIBLE FLASH FLOODING ACROSS PORTIONS OF THE TENNESSEE VALLEY. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED FOR FURTHER OUTLOOKS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE REGARDING THE POTENTIAL FOR SEVERE WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. AN AREA OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL SHIFT EAST OF THE TENNESSEE VALLEY EARLY SATURDAY MORNING. ADDITIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH AT LEAST MIDDAY SATURDAY. THE PRIMARY THREAT WILL BE HEAVY RAIN...BUT SMALL HAIL WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT. BCC
In the hours before
Special weather statement, Apr 7, 11:24 AM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1124 AM CDT FRI APR 7 2006 ALZ001>010-016-TNZ076-096-097-072300- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1124 AM CDT FRI APR 7 2006 ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON THROUGH TONIGHT... A POTENT STORM SYSTEM MOVING OUT OF THE CENTRAL PLAINS...COMBINED WITH WARM UNSTABLE AIR AND VERY STRONG WINDS AND WIND SHEAR ALOFT... WILL SET THE STAGE FOR A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT THIS AFTERNOON...AND CONTINUING THROUGH TONIGHT. SCATTERED THUNDERSTORMS WILL INITIATE EARLY THIS AFTERNOON ACROSS NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. THROUGHOUT THE AFTERNOON AND INTO THIS EVENING...EXPLOSIVE THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR ACROSS THIS AREA...GRADUALLY SPREADING NORTH AND EAST ACROSS THE TENNESSEE VALLEY. THE GREATEST THREAT OF SEVERE WEATHER WILL OCCUR BETWEEN 3 PM AND MIDNIGHT...HOWEVER ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EVEN AFTER MIDNIGHT. SOME OF THESE STORMS WILL BECOME SUPERCELLS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLE STRONG TORNADOES. OVERNIGHT AND THROUGH SATURDAY MORNING...THESE SUPERCELL STORMS WILL EVENTUALLY CONSOLIDATE INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS. THIS LINE WILL MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE HAIL. HOWEVER...CONTINUOUS DEVELOPMENT OF THUNDERSTORMS OVER THE SAME AREAS WILL BRING A THREAT OF SIGNIFICANT HEAVY RAINFALL AND POSSIBLE FLASH FLOODING ACROSS PORTIONS OF THE TENNESSEE VALLEY. PEOPLE SHOULD CONTINUE TO CLOSELY MONITOR WEATHER CONDITIONS THIS AFTERNOON AND TONIGHT. STAY TUNED TO NOAA WEATHER RADIO... OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR THE LATEST WARNINGS OR STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS SEVERE WEATHER THREAT. THUN/DJN
Special weather statement, Apr 7, 2:56 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 256 PM CDT FRI APR 7 2006 ALZ001>005-TNZ076-096-097-072100- COLBERT-FRANKLIN AL-FRANKLIN TN-LAUDERDALE-LAWRENCE-LIMESTONE- LINCOLN-MOORE- 256 PM CDT FRI APR 7 2006 ...SEVERE WEATHER THREAT WILL INCREASE BETWEEN NOW AND 5 PM... RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS NORTH AND CENTRAL MISSISSIPPI...WITH MOVEMENT INTO NORTHWEST ALABAMA BY 5 PM...AND SOUTHERN MIDDLE TENNESSEE BY 6 OR 7 PM. THESE STORMS WILL QUICKLY BECOME SEVERE...WITH LARGE HAIL AND TORNADOES POSSIBLE. RESIDENTS SHOULD TAKE SEVERE WEATHER WARNINGS SERIOUSLY...AND BE READY TO TAKE APPROPRIATE SHELTER. THOSE IN MOBILE HOMES SHOULD BE READY TO VACATE THEM IF A WARNING IS ISSUED...OR STORMS ARE EXPECTED IN YOUR AREA. KULA
Special weather statement, Apr 7, 3:58 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 358 PM CDT FRI APR 7 2006 ALZ001>005-TNZ076-096-097-072200- COLBERT-FRANKLIN AL-FRANKLIN TN-LAUDERDALE-LAWRENCE-LIMESTONE- LINCOLN-MOORE- 358 PM CDT FRI APR 7 2006 ...SEVERE THUNDERSTORMS LIKELY IN NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE THIS EVENING... RAPID THUNDERSTORM DEVELOPMENT IS TAKING PLACE ACROSS NORTHERN MISSISSIPPI...AND ARE EXPECTED TO MOVE NORTHEAST INTO THE TENNESSEE VALLEY. THESE STORMS WILL LIKELY PRODUCE SEVERE WEATHER...INCLUDING HAIL TO BASEBALL SIZE AND POSSIBLY STRONG TORNADOES. THE STORMS WILL AFFECT LAUDERDALE...COLBERT...AND FRANKLIN COUNTIES BETWEEN 5 AND 7 PM...AND AREAS ALONG AND WEST OF INTERSTATE 65 BETWEEN 6 AND 9 PM. RESIDENTS SHOULD TAKE SEVERE WEATHER WARNINGS SERIOUSLY...AND BE READY TO TAKE APPROPRIATE SHELTER. THOSE IN MOBILE HOMES SHOULD BE READY TO VACATE THEM IF A WARNING IS ISSUED...OR STORMS ARE EXPECTED IN YOUR AREA. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM. KULA
Special weather statement, Apr 7, 4:45 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 445 PM CDT FRI APR 7 2006 ALZ001-072210- LAUDERDALE- 445 PM CDT FRI APR 7 2006 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN LAUDERDALE COUNTY UNTIL 510 PM CDT... AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF PINEFLAT...OR 13 MILES NORTHEAST OF IUKA...MOVING EAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... THREET. CLOVERDALE. ZIP CITY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. CBD
Special weather statement, Apr 7, 5:05 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 505 PM CDT FRI APR 7 2006 ALZ001>005-072300- COLBERT-FRANKLIN AL-LAUDERDALE-LAWRENCE-LIMESTONE- 505 PM CDT FRI APR 7 2006 ...PREPARE FOR SEVERE THUNDERSTORMS BETWEEN NOW AND 7 PM... SEVERE THUNDERSTORMS WILL MOVE INTO NORTHWEST ALABAMA... INCLUDING FRANKLIN...COLBERT...AND LAUDERDALE COUNTIES OVER THE NEXT 1 TO 2 HOURS. THESE STORMS WILL HAVE A HIGH PROBABILITY OF LARGE HAIL...AND A THREAT FOR TORNADOES AND DAMAGING WINDS. THIS THREAT WILL SHIFT INTO LIMESTONE AND LAWRENCE COUNTIES BETWEEN 6 AND 7 PM. THIS IS A DANGEROUS SITUATION. RESIDENTS SHOULD TAKE SEVERE WEATHER WARNINGS SERIOUSLY...AND BE READY TO TAKE APPROPRIATE SHELTER. THOSE IN MOBILE HOMES SHOULD BE READY TO VACATE THEM IF A WARNING IS ISSUED...OR STORMS ARE EXPECTED IN YOUR AREA. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM. ALZ006-007-016-TNZ076-096-097-072300- CULLMAN-FRANKLIN TN-LINCOLN-MADISON-MOORE-MORGAN- 505 PM CDT FRI APR 7 2006 ...SEVERE THUNDERSTORMS LIKELY AFTER 6 PM... SEVERE THUNDERSTORMS WILL MOVE NORTHEAST FROM MISSISSIPPI AND NORTHWEST ALABAMA BETWEEN 6 AND 9 PM. THESE STORMS WILL POSE A HIGH THREAT OF LARGE HAIL. TORNADOES ARE ALSO POSSIBLE. THIS IS A POTENTIALLY DANGEROUS SITUATION. RESIDENTS IN THESE AREAS SHOULD MONITOR WEATHER CONDITIONS CLOSELY AND TAKE ANY SEVERE WEATHER WARNING SERIOUSLY. THOSE IN MOBILE HOMES SHOULD BE PREPARED TO LEAVE THEM FOR ADEQUATE SHELTER... PERHAPS NOW BEFORE STORMS POTENTIALLY STRIKE. KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 5:37 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 38 min |
| Apr 7, 5:58 PM CDT | Flash Flood Watch | HUN | Colbert, Franklin, Jackson, Lauderdale, Lawrence, Limestone and 3 more | 8 hr |
| Apr 7, 6:05 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 55 min |
| Apr 7, 6:09 PM CDT | Tornado Warning | HUN | Lauderdale | 51 min |
| Apr 7, 6:28 PM CDT | Tornado Warning | HUN | Limestone | 62 min |
| Apr 7, 6:55 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 46 min |
Nearby
Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.